# SDR AALA20120803005

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 66,446 hours, 34,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STATION 1041, CENTER CEILING INTERCOSTAL IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-15.
